# SDR UIEA2024061800532

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 80,222 hours, 19,014 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 143T35354
- Part serial: NSN
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE, CRACK ON DOOR AND HINGE OF CARGO HANDLING PANNEL( EXTERNAL FUSELAGE, CRACK ON DOOR AND HINGE OF CARGO HANDLING PANNEL. BROKEN HINGE IS REMOVED AND THE HINGE IS REPLACED WITH A NEW ONE IAW SRM 51-40-02-0G-0 REV 125 15APR24, SRM 51-10-02-0G-0 PAR9 REV 125 15APR25 & AMM 51-21-10-377-003 REV 142 22APR24. )
